Vemonis Femi x 12 tablets, Antispasmodic and analgesic

Adamed


£13.99 £20.00




Antispasmodic and analgesic drug recommended for use, among others, for dysmenorrhea. The medicinal product Vemonis Femi contains as many as three active substances - metamizole sodium, caffeine and drotaverine hydrochloride.

Composition of Vemonis Femi:

Active substances: metamizole sodium as metamizole sodium monohydrate (Metamizolum natricum), caffeine (Coffeinum), droterna hydrochloride (Drotaverini hydrochloridum). One tablet contains 400 mg metamizole sodium in the form of metamizole sodium monohydrate, 60 mg caffeine, 40 mg drotaverine hydrochloride and excipients: microcrystalline cellulose, lactose monohydrate, crospovidone, talc, magnesium stearate, shell composition: polyvinyl alcohol, titanium dioxide (E17) , xanthan gum.

Action of Vemonis Femi:

The three-component drug Vemonis Femi is intended for the symptomatic treatment of severe pain, and especially pain associated with smooth muscle spasms. Vemonis Femi is indicated for for use in women suffering from painful periods. Each tablet contains three active substances. Metamizole sodium has an analgesic effect, and drotaverine hydrochloride has a relaxant effect on smooth muscles. In addition, the composition is complemented by caffeine, which increases the analgesic effect of the drug.

Application:
The medicinal product Vemonis Femi indicated for the symptomatic treatment of various types of severe pain and pains that are associated with smooth muscle spasms (urogenital system - dysmenorrhea, renal colic; gastrointestinal tract - intestinal colic, irritable bowel syndrome) biliary tract - cholecystitis, cholangitis). For use when other drugs are ineffective or contraindicated. Medicine for adults.

Additional information:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. This medicine contains lactose monohydrate, this should be taken into account in people with known intolerance to some sugars. The medicine contains sodium (one tablet contains 27.6 mg sodium). It is recommended to limit caffeine intake from other sources while using the drug. It is also recommended to limit alcohol consumption.

Contraindications Vemonis Femi:

Do not use in case of hypersensitivity to any component of the medicinal product, including metamizole, caffeine, drotaverine, pyrazolone derivatives (e.g. phenazone, propyphenazone) or pyrazolidine (e.g. phenylbutazone, oxyfenbutazone). Do not use in adolescents and children under 18 years of age. Do not use in women during pregnancy and lactation. Do not use in the case of low levels of white blood cells, impaired bone marrow function, disorders of the hematopoietic system. Do not use in the case of asthma or intolerance, which is associated with taking certain drugs with analgesic effect (e.g. paracetmaol, salicylates, diclofenac, naproxen, ibuprofen, indomethacin). Do not use in cases of severe renal, hepatic or heart failure, second and third degree AV block, metabolic disorders (porphyria,

Side effects of Vemonis Femi:

Some people may experience side effects when taking this medicine. If anaphylactic reactions occur, stop using the medicine immediately and consult a doctor or call for medical help: rarely - swelling of the face, lips, tongue and / or throat which may cause difficulty in swallowing or breathing; skin and mucosal lesions (pruritus, burning, redness, rash, hives); very rarely - severe bronchospasm; not known - anaphylactic shock (life threatening decrease in blood pressure, weakness, fainting). For the following side effects, stop taking the medicine and consult your doctor: very rarely - pancytopenia (a significant reduction in all blood cells: red and white blood cells and platelets, which is generally unwell) fever, signs of infection, hematomas, bleeding, pallor of the skin), agranulocytosis (complete or almost complete disappearance of granulocytes in the blood, manifested as: high fever, chills, sore throat, difficulty swallowing and inflammation of the mouth, nose, throat, genitalia and rectum, increased ESR, not always normal hemoglobin, erythrocytes and platelets, slightly enlarged lymph nodes and spleen. Isolated cases indicate that the risk of agranulocytosis increases when metamizole is taken for more than one week); hemolytic anemia, aplastic anemia, bone marrow damage, sometimes fatal. In patients with glucose-6-phosphate dehydrogenase deficiency, the drug may cause haemolysis of blood cells; decrease in the number of blood platelets (thrombocytopenia, usually manifested as increased bleeding susceptibility, the occurrence of bloody ecchymosis on the skin and mucous membranes); not known - bullous erythema multiforme - Stevens-Johnson syndrome, severe skin reactions including toxic epidermal necrolysis - Lyell's syndrome, acute generalized pustular exanthema, skin blisters (pemphigus), acute renal failure which may include the excretion of small amounts of urine (oliguria), urinary retention (anuria) or excess protein in the urine (proteinuria), acute interstitial nephritis, red urine, Kounis syndrome (acute coronary syndrome), liver damage, excessive hypotension, analgesic asthma, asthma attacks. Other side effects: uncommon - drug rash (transient rash of various types: papular, macular, pustular, erythematous); rarely - maculopapular skin lesions, leukopenia (decrease in the number of white blood cells in the blood), insomnia (associated with drotaverin), tremor, palpitations; not known - gastrointestinal disorders, peptic ulceration and bleeding, vomiting, heartburn, flatulence, nausea, abdominal pain, constipation, stomach irritation, diarrhea, dry mouth, headache and dizziness, red urine (after very high doses of metamizole ), changes in blood glucose (high and low glucose), irritability, insomnia (associated with caffeine), nervousness, anxiety, hyperactivity, increased myocardial contractility, irregular heart rhythm (arrhythmia), increased heartbeat (tachycardia) .

Dosage of Vemonis Femi tablets:

Use as directed by your doctor or as directed on the leaflet. The tablet should be taken with a sufficient amount of liquid. The dose should be determined taking into account the severity of the pain and the individual response to the drug, with the lowest effective dose being recommended. Adults: take 1-2 tablets 2-3 times a day, but no more than every 6-8 hours. The maximum daily dose is 6 tablets. If the symptoms persist or get worse after 3-5 days of using the drug, a doctor should be consulted.